[Allergy and intolerance to nonsteroidal antinflammatory drugs: successful desensitization in three cases].
Аннотация
Adverse reactions to nonsteroidal antinflammatory drugs are the second cause of reactions to drugs after beta-lactams. Prevalence of these reactions among general population is between 0.1-0.3%, and prevalence of nonsteroidal antinflammatory drug-induced anaphylaxis is 0.01%. Acetylsalicylic acid or nonsteroidal antinflammatory drug sensitivity can be manifested as acute urticaria, angioedema, acute asthma, acetylsalicylic acid exacerbated respiratory disease and anaphylaxis. An updated review based on three cases of patientes with acetylsalicylic acid or nonsteroidal antinflammatory drug intolerance is presented in which, because of their concomitant diseases, permanent treatment with acetylsalicylic acid was required. After undergoing a fast acetylsalicylic acid desentization protocol in an intensive care unit, these patients were able to receive daily acetylsalicylic acid doses without any adverse effects.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.